# SDR UALA2009090802835

- Difficulty date: September 6, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 35,281 hours, 9,376 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 479
- Condition: Defective
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TWO (2) APU FAULT MSGS AND AUTO SHUTDOWN DURING ATTEMPTED STARTS.  APU DOOR STATUS MSG DOESN'T CLEAR.  REPLACED APU BATTERY, CHECK OKAY.  APU CHECK OKAY.
